# SDR ASAA9880234

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 15K CHECK, GOUGES WERE FOUND ON RIGHT WING NR 0 L/E SLAT SKIN.  REPAIRED IAW ASA EA 5750-01298.  (M)
